# SDR 98ZZZX275

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Triple Tach
- Part number: 1179405303
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER ROTOR RPM NEEDLE LAGS N2'S IN-FLIGHT.  REMOVED AND REPLACED.
